Time-Dependent Barrier Options and Boundary Crossing Probabilities

Publication Type:
Journal Article
Georgian Mathematical Journal, 2003, 10 (2), pp. 325 - 334
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2003002179.pdf438.31 kB
Adobe PDF
The problem of pricing of time-dependent barrier options is considered in the case when interest rate and volatility are given functions in Black-Scholes framework. The calculation of the fair price reduces to the calculation of non-linear boundary crossing probabilities for a standard Brownian motion. The proposed method is based on a piecewise-linear approximation for the boundary and repeated integration. The numerical example provided draws attention to the performance of suggested method in comparison to some alternatives. © 2003, Heldermann Verlag. All rights reserved.
Please use this identifier to cite or link to this item: